# SDR CKSA98065

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1620-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, BETWEEN FS 1620 AND FS 1660 LBL 10 SEAT TRACK HAS CORROSION.  REMOVED SEAT TRACK IAW B747 SRM 51-30-02.  INSTALLED REPAIR SPLICE IAW SRM 53-10-05 FIG 1A.  CORROSION TASK CARD NUMBER C53-210-01 PART 3 OF 8.  NON-ROUTINE TASK CARD NUMBER 12851.
